# SDR IPXA2020123063959

- Difficulty date: December 30, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 59,982 hours, 19,983 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A ATB, LANDED UNEVENTFUL.  NO EMEGENCY DECLARED.  AFTER T/O THROUGH 5,000 LT ENGINE HPSOV EICAS L/BLEED LIGHT ILLUMINATED RAN QRH AIR TURNBACK SDF DUE TO ICING AT MCI.  EICAS/BLEED REILLUMINATED AT FL 340 AND REMAINED AFTER QRH PROCEDURE, FOUND TERMINAL GRN ON STUD NUMBER ONE BROKEN.  REPLACED PER SWPM 20-30-11 AND OPERATIONS OK, PER AMM 36-11-07-501 (ON HPV).
